# SDR REXA2016080301539

- Difficulty date: August 3, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 24,448 hours, 21,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OBLIQUE INTERCOSTAL IS CRACKED.  REMOVED & REPLACED THE INTERCOSTAL IAW SRM 51-42-06.
